MathSciNet Relay Station
MathSciNet bibliographic data
MR2178791 46L55 (47L65)
Archbold, Robert; Deicke, Klaus Bounded trace $C^*$-algebras and integrable actions. Math. Z. 250 (2005), no. 2, 393–410.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement